Equivariant stable homotopy and Sullivan's conjecture.
Inventiones mathematicae, Tome 103 (1991) no. 1, pp. 497-526
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sullivan conjecture, completion, homotopy fixed point set, equivariant stable homotopy, Segal conjecture, maps from classifying spaces
@article{IM_1991__103_1_143867,
author = {Gunnar Carlsson},
title = {Equivariant stable homotopy and {Sullivan's} conjecture.},
journal = {Inventiones mathematicae},
pages = {497--526},
year = {1991},
volume = {103},
number = {1},
zbl = {0736.55008},
url = {http://geodesic.mathdoc.fr/item/IM_1991__103_1_143867/}
}
Gunnar Carlsson. Equivariant stable homotopy and Sullivan's conjecture.. Inventiones mathematicae, Tome 103 (1991) no. 1, pp. 497-526. http://geodesic.mathdoc.fr/item/IM_1991__103_1_143867/